# SDR C77A20130531006

- Difficulty date: May 31, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N605CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000186
- Aircraft time: 15,569 hours, 8,935 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Barrel Nut
- Part number: PE22072L14
- Condition: Loose
- Location: Zone 400
- Part time: 15,569 hours, 8,935 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE PYLON, AFT OTBD ATTACH HARDWARE, HAS LOW TORQUE, WASHER PN NAS1149C1432R SPINS UNDER THE NUT.  REMOVED CASTELLATED NUT, RETORQUED AND SAFETIED.
